# SDR SWAA2014022425458

- Difficulty date: February 8, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 36,104 hours, 20,971 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND NR 1 WINDOW FRAME UPPER OTBD CORNER CUT OUT CRACKED.  REPAIRED FRAME IAW ACO.
